# SDR AALA2020030539018

- Difficulty date: March 2, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,930 hours, 27,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR SLIDE LIGHT INOPERATIVE. REPLACED LIGHT ASSEMBLY FOR DOOR SLIDE PER SWPM 20-30-00.
